47 results  save search


  • 1
  • 2
hal-00113608v1  Journal articles
Jean-Marc Schlenker. A rigidity criterion for non-convex polyhedra
Discrete and Computational Geometry, Springer Verlag, 2005, 33, pp.207-221
hal-00635483v1  Journal articles
Jean-Marc Schlenker. Circle patterns on singular surfaces
Discrete and Computational Geometry, Springer Verlag, 2008, 40 (1), pp.47-102. ⟨10.1007/s00454-007-9045-7⟩
hal-00618940v1  Journal articles
Jiming MaJean-Marc Schlenker. Non-rigidity of spherical inversive distance circle packings
Discrete and Computational Geometry, Springer Verlag, 2012, 47 (3), pp.610-617. ⟨10.1007/s00454-012-9399-3⟩
hal-00618946v1  Journal articles
Cyril LecuireJean-Marc Schlenker. The convex core of quasifuchsian manifolds with particles
Geometry & Topology, 2014, 18 (4), pp.2309-2373
hal-00618945v1  Journal articles
Teodor BanicaBenoit CollinsJean-Marc Schlenker. On polynomial integrals over the orthogonal group
J. Combin. Theory Ser. A, 2011, 118, pp.778-795
hal-00618949v1  Book sections
Kirill KrasnovJean-Marc Schlenker. The Weil-Petersson metric and the renormalized volume of hyperbolic 3-manifolds
Papadopoulos, Athanase. Handbook of Teichmüller Theory, Volume III, European mathematical society publishing, pp.779-819, 2012, IRMA Lect. Math. Theor. Phys., 978-3-03719-103-3. ⟨10.4171/103-1/15⟩
hal-00628756v1  Journal articles
Jean-Marc Schlenker. On weakly convex star-shaped polyhedra
Discrete Mathematics, Elsevier, 2009, 309 (20), pp.6139-6145. ⟨10.1016/j.disc.2009.04.018⟩
hal-00628696v1  Journal articles
Kirill KrasnovJean-Marc Schlenker. A symplectic map between hyperbolic and complex Teichmüller theory
Duke Mathematical Journal, Duke University Press, 2009, 150 (2), pp.331-356. ⟨10.1215/00127094-2009-05⟩
hal-00979264v1  Journal articles
Teodor BanicaIon NechitaJean-Marc Schlenker. Submatrices of Hadamard matrices: complementation results
Electronic Journal of Linear Algebra, International Linear Algebra Society, 2014, 27, pp.197-212
hal-00113614v1  Journal articles
Jean-Marc Schlenker. Hyperideal circle patterns
Mathematical Research Letters, 2005, 12, pp.85-112
hal-00628727v1  Journal articles
Sergiu MoroianuJean-Marc Schlenker. Quasi-Fuchsian manifolds with particles
Journal of Differential Geometry, 2009, 83 (1), pp.75-129
hal-00635490v1  Journal articles
Jean-Marc SchlenkerRabah Souam. Higher Schläfli formulas and applications. II. Vector-valued differential relations
International Mathematics Research Notices, Oxford University Press (OUP), 2008, pp.Art. ID rnn 068, 44. ⟨10.1093/imrn/rnn068⟩
hal-00630913v1  Journal articles
Francesco BonsanteJean-Marc SchlenkerKirill Krasnov. Multi-black holes and earthquakes on Riemann surfaces with boundaries
International Mathematics Research Notices, Oxford University Press (OUP), 2011, pp.487-552
hal-00627000v1  Journal articles
Francesco BonsanteJean-Marc Schlenker. ADS manifolds with particles and earthquakes on singular surfaces
Geometric And Functional Analysis, Springer Verlag, 2009, 19 (1), pp.41-82. ⟨10.1007/s00039-009-0716-9⟩
hal-00113604v1  Journal articles
Jean-Marc Schlenker. Hypersurfaces in $H^n$ and the space of its horospheres
Geometric And Functional Analysis, Springer Verlag, 2002, 12, pp.395-435
hal-00642329v1  Journal articles
Kirill KrasnovJean-Marc Schlenker. Minimal surfaces and particles in 3-manifolds
Geometriae Dedicata, Springer Verlag, 2007, 126 (1), pp.187-254
hal-00635936v1  Journal articles
Jean-Marc Schlenker. Small deformations of polygons and polyhedra
Transactions of the American Mathematical Society, American Mathematical Society, 2007, 359 (5), pp.2155-2189. ⟨10.1090/S0002-9947-06-04172-9⟩
...
inria-00264881v1  Conference papers
Jean-Denis DurouJean-Marc Schlenker. Shape-from-shading for Surfaces Applicable to Planes
Proceedings of the First International Workshop on Photometric Analysis For Computer Vision - PACV 2007, Oct 2007, Rio de Janeiro, Brazil. 8 p
  • 1
  • 2